# SDR SWIA201024903

- Difficulty date: September 19, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 17,280 hours, 14,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY FLOODLIGHT INOPERATIVE.  (FLT 6908)  RELAMPED EMERGENCY LIGHT.
